Join the 'Ditropan' group to help and get support from people like you.
We found 11 questions associated with the 'Ditropan' topic.
Posted 24 Jan 2013 by • 4 answers
My Son Roberto Torres take Medication Too 24/7 Everday 7Days of Weeks Too. ok bye!!
Posted 22 Apr 2015 by • 1 answer
Detrol LA, ditropan, and vesicare nothing seems to help what do you recommend ?
Posted 26 Jun 2012 by • 2 answers
I have spina bifida and am planning to get pregnant. I am in the process of changing meds. My dr said i can only take category b and c drugs. IDE prefer category b but my options are slim for treating my neurogenic bladder. Has anyone been on enablex, ditropan, or any other type of antispasmodic or ...
Posted 31 Oct 2014 by • 2 answers
I am 62 year old male, I believe I am suffering with urge incontinence. First started 2 weeks ago, had no control and leaked lots before getting to loo, Gp started me on 2.5 mg diptropan twice a day, worked great at first, have now increased Dose to 5 mg twice a day, still can't get through ...
Posted 27 Aug 2009 by • 1 answer
i was told ditropan(oxybutinin) is known to increase or cause cognitive changes and not ideal drug for the elderly... what dru is recommended
Posted 1 Feb 2010 by • 1 answer
... She gave me the cyclobenzaprine and tramadol for a herniated disc in my neck which is painful but I have been taking the meds occasionally due to their power to knock me out. Now that I have seen the major interactions on these meds I am very concerned, should I stop taking the tramadol and ...
Posted 17 Aug 2011 by • 1 answer
My son takes Lamotrigine, Trileptal, Zyprexa, Trzodone, Mellaril, Levoxyl and Ditropan, He has also been taking BC powder for daily headaches, and the generic Mucinex for his allergy symptoms. He was drug tested last night while being assessed for mental health hospitalization and their quick test ...
Posted 1 Oct 2015 by • 1 answer
So earlier this year, back in January I was diagnosed with GERD. For those who aren't familiar GERD stands for gastroesophagus reflux disease. It's basically when you eat foods high in acidity that cause severe heartburn, esophagus pain and acid coming back up into the throat. This pain ...
Posted 20 Oct 2010 by • 1 answer
My dad is 92 and is on ditropan for persistent urinary incontinence. He has been fairly sharp mentally, but is having increased confusion the past few months, and seems to be declining quickly. Aside from the normal aging issues and other medical possibilities to be explored, how likely is it to ...
Posted 2 Feb 2011 by • 1 answer
I have managed to put on over 10 kilos in weight since using this drug. I also have dry mouth and get extremely thirsty. I am going to the gym 4 - 5 days a week and it is disappointing to find that after six weeks of exercise I have put on over 1 kilo instead of losing anything. It is getting ...
Posted 17 days ago by • 0 answers